# SDR CALA2014112801480

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 31,815 hours, 8,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 96153
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM AN EMER LIGHT OPERATIONAL CHECK.  R & R EMER BATTERY PACK AT POSITION M11383 IAW AMM 33-51-07.  PERFORMED OPERATIONS TEST IAW AMM 33-51-00.  FOUND NORMAL.
